# SDR SWAA2024041059857

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN 2024-165776<[01] PERFORMED REPAIR ON FRAME LOCATED STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW;[02] PERFORMED REPAIR ON FRAME LOCATED STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW
